Time‐Invariant Portfolio Insurance Strategies

  • Author(s): MICHAEL J. BRENNAN, EDUARDO S. SCHWARTZ
  • Published: Apr 30, 2012
  • Pages: 283-299
  • DOI: 10.1111/j.1540-6261.1988.tb03939.x

ABSTRACT

This paper characterizes the complete class of time‐invariant portfolio insurance strategies and derives the corresponding value functions that relate the wealth accumulated under the strategy to the value of the underlying insured portfolio. Time‐invariant strategies are shown to correspond to the long‐run policies for a broad class of portfolio insurance payoff functions.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version